# SDR AALA202405246620

- Difficulty date: May 22, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737823
- Aircraft serial: 33213
- Aircraft time: 41,538 hours, 17,310 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: UNKNOWN
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER ARRIVAL MAINTENANCE WAS UNABLE TO OPEN L1 DOOR. REMOVED AND REPLACED L1 FORWARD ENTRY DOOR GUIDE ARM (AALA202405246620) AND ROLLER ASSEMBLY (AALA202405248067). FUNCTIONAL CHECK GOOD. PER AMM 52-11-21-400-802.
